# SDR SWAA2023031097894

- Difficulty date: February 2, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N8524Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36970
- Aircraft time: 20,203 hours, 9,817 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE MULTIPLE AREAS AROUND NUT PLATE HOLES BS727G+6' TO BS787+2' LBL21.5 WL156<[01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 727J+11' REMOVED 0.020' IN A AREA OF 1'X1' ORIGINAL THICKNESS 0.040' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING ATS TOOL ID ATS 2473 DUE 08/2023;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] REMOVED DAMAGED SECTION OF ACB LH FLOOR TO SIDEWALL SUPPORT; BS727F+10 TO 787+7; IAW SRM 53-00-53-2R-5.;[04] FABRICATED REPAIR PARTS FOR ACB LH FLOOR TO SIDEWALL SUPPORT; BS727F+10 TO 787+7; IAW SRM 53-00-53-2R-5; SRM 51-40-02-0G-0; SRM 51-40-05-0G-0. MATERIAL; BAC1496-377#7075T62. LOT#1515191-1. AND OK TO PRIME. EA; M-22-153-01550.;[05] AND APPLIED CHEMICAL CONVERSION COATING IAW SRM 51-20-01-0G-0.;[06] VERIFIED CORRECTIVE ACTION #4; 5;[07] PRIMED AND ASSEMBLED REPAIR PARTS IAW SRM 53-00-53-2R-5. AND OK TO INSTALL.;[08] VERIFIED CORRECTIVE ACTION 7 WITH OK TO INSTALL GIVEN;[09] INSTALLED ACB LH FLOOR TO SIDEWALL SUPPORT; BS727F+10 TO 787+7; LBL21.5; IAW SRM 51-4-02-0G-0;SRM 53-00-53-2R-5; DWG 146A7500;[10] ADDING EA; M-22-153-01550 TO STEP 9.;[11] THE DAMAGE WAS REPAIRED PER SRM 53-00-53-2R-5 (REPAIR 5) AND EA M-22-153-01550'.;[12] VERIFIED CORRECTIVE ACTION 9; 10 AND 11;[13] JOB COMPLETE; VERIFIED MEASUREMENT TABLE.
